Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Nortrip, Wellbutrin & Prozac -- Oh MY!

Posted by Bob (back from the overworked_dead) on December 24, 1999, at 10:34:14

In reply to How about Nortrip and Prozac ?, posted by Andy on December 20, 1999, at 9:42:47

Here I am, day 2 of Nortrip and Wellbutrin and Clonazepam. To early to tell, of course ... so more later. I'm also on day 7 of having a CPAP machine to treat my sleep apnea, and that's slowly having an effect.

For those who suggested an SSRI for me--thanks but no thanks. Been there, done that. As others have pointed out, it seems there are some people and some types of depressions for which TCAs just blow SSRIs away. It's taken nearly three years, but I think I can now say I'm in that category. Of course, remember the SBD (that Standard Babble Disclaimer for you, dj ... how you been, bud?):

Your mileage may vary.

Anyway, the wellbutrin therapy for me is 75mg/d of the non-SR formula. Given how sedated and unenergetic I've been the last, oh, 8 months or so, plus my "zoloft 40", I'm really looking forward to some "side effects" that could do me some good -- I could use some Nortrip-mediated agitation plus some weight loss in my life right now.

Sorry, I can't remember who was asking about how sedating Nortrip was. I've taken zoloft, prozac, paxil, zyprexa, ativan, clonazepam, and perphenazine and only the perphenazine has been more sedating (damn well better be, too, as an anti-psychotic!). It also wound up doing more for me than 200mg/d of zoloft. I'm at the lowest therapeutic dose, 75mg/d, and my nortrip blood level is 3 points into the therapeutic range (50-150), and it's been more effective than any SSRI for me. Again, it has been quite sedating, so that's one reason why I wanted to mix in some wellbutrin rather than boosting my nortrip dosage. Besides, the sedation is the only side effect I've had from the nortrip ... no point tempting fate by going up to a higher level.

Anyway, I'll post here again in a week or so ... (non-SR) wellbutrin's supposed to kick in (and putter out! ... my pdoc said to count on 6-8 hours of action a day) pretty quickly, so I should have something to say by then.

Happy holidays,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob (back from the overworked_dead) thread:16496